COMPUTING GENUS-ZERO TWISTED GROMOV-WITTEN INVARIANTS

File Description SizeFormat 
0702234v3.pdfAccepted version568.33 kBAdobe PDFView/Open
Title: COMPUTING GENUS-ZERO TWISTED GROMOV-WITTEN INVARIANTS
Authors: Coates, T
Corti, A
Iritani, H
Tseng, H-H
Item Type: Journal Article
Issue Date: 15-Apr-2009
URI: http://hdl.handle.net/10044/1/18657
DOI: http://dx.doi.org/10.1215/00127094-2009-015
ISSN: 0012-7094
Publisher: DUKE UNIV PRESS
Start Page: 377
End Page: 438
Journal / Book Title: DUKE MATHEMATICAL JOURNAL
Volume: 147
Issue: 3
Copyright Statement: © 2009 Duke University Press.
Publication Status: Published
Appears in Collections:Pure Mathematics



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commonsx